# SDR AALA202308233454

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 61,901 hours, 37,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT 1R FLASHLIGHT DOES NOT WORK. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT DOOR 1R AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
